# SDR F3LA2010061500442

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 14,074 hours, 6,312 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 38007081
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 522934. ITEM 1. FOUL ODOR EMITS FROM PACKS WITH BOTH APU AND ENGINE BLEEDS. FOUND APU OIL LEAKING INTO BLEED AIR.  APU RENDERED INOPERATIVE.  APU PLACED ON MEL.
